# SDR 06FDEA04193

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,481 hours, 6,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN REPAIR AT LOWER FWD CARGO DOOR AFT JAMB F25A; STR 28R.  COMPLIED WITH EA 6-5330-101987.  FUSELAGE SKIN, REPAIR  AT LOWER FWD CARGO DOOR AFT JAMB FR 25A;STR28R.  COMPLIED WITH EA# 6-5310-101995, STEP 1-3.  FUSELAGE-MAIN FRAME CROSS BEAM CRACK REPAIR FRAME 59;Y1600.
